MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 4-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 4-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE
Model Number Z315H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Additional information was requested, and the following was obtained: could you please confirm the quantity of devices that presented suture detachment from needle during this single procedure (tapp) being reported? qty of the product involved is 2.Were there any unexpected outcomes or complications as a result of the prolonged surgery time? no further information is available.Was the patient treatment altered in anyway due to the prolonged surgery time? if yes, please explain.No further information is available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported via: mwr-(b)(4) and mwr-(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a tapp procedure on (b)(6) 2021 and suture was used.During the procedure, the suture was detached from the needle during continuous suturing on the peritoneum in the abdominal cavity.It was detached easily when pulling the suture.It was not a control release needle.The operation time was extended within 30 minutes.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 06/22/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.Additional information was received: we asked the sales rep but the actual device has not yet returned.Qty to be returned: 23 => 0.

Brand Name
PDSII VIO 27IN 4-0 S/A SH
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11701033
Report Number2210968-2021-03583
Device Sequence Number3646669
Product Code NEW
UDI-Device Identifier10705031060456
UDI-Public10705031060456
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberZ315H
Device Catalogue NumberZ315H
Device Lot NumberQKMEAJ
Initial Date Received by Manufacturer 03/28/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1